# SDR FDEA201308131844

- Difficulty date: August 13, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 72,699 hours, 15,678 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F, D, E

## Discrepancy

AFTER ADVANCING THROTTLES FOR TAXI, NOTICED N1 AND N2 DECREASING ON NR 2 ENGINE.  AT THE SAME TIME GROUND CONTROL CALLED TO REPORT FLAMES COMING FROM  NR 2 ENGINE. SHUTOFF FUEL LEVER NO FIRE INDICATIONS IN COCKPIT.   FLAMES WERE STILL COMING OUT OF NR 2.  FIRED NR 1 AGENT, NR 2 AGENT WOULD NOT FIRE.   FLAMES EXTINGUISHED AFTER  FIRING BOTTLE.
